usual. I have been taking it for over a year. Thank you for an honest answer.
Viibryd is not typically known for causing widespread muscle pain. However if you are experiencing fever, agitation, rapid heartbeat and muscle pain or stiffness - you need to see a Provider today. This could be a sign of a very serious medication reaction called Serotonin Syndrome and this can be deadly.
I would be more inclined to ask if you are taking a STATIN medication as this is well known side effect of those cholesterol lowering medications.
You did not say how long you have had the body aches - if this is a very new feeling, it is possible that you have come down with the flu or a nasty cold.
If you have other symptoms then you would have to take all of what you are experiencing and consider all the medications, OTC, herbal, and food and put it all together and then try to figure out why you are having body aches.
Occasional achy legs was the only complaint I really have in the past 1 year +. I've experienced other achiness, but really never attributed it to Viibryd. Hope it's working well for you. For me it's been life changing. I've added you as a friend!
4N Substances aka Frenchie
I've been on Viibryd since Feb.; 40mg since March, and the only problems I've had regarding my muscles would be the leg-twitching if I take it too close to bedtime. If I take it before I go to work, I don't have any problems at all. Otherwise, a couple of acetaminophen tabs usually takes care of the problem.
- Viibryd Information for Consumers
- Viibryd Information for Healthcare Professionals (includes dosage details)
- Side Effects of Viibryd (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Oct 2009 • 1 answer
Pain - I have muscle spasms in my lower and kmiddle part of my back. And also, have swollen muscles?
Posted 20 Nov 2011 • 1 answer
Posted 14 Jan 2012 • 1 answer
Posted 8 Jul 2013 • 5 answers
I am on viibryd 20mg per day for a month now. Muscles are tight and twitch and sore and tingle? Help
Posted 5 Sep 2013 • 2 answers